Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BIVONA; TRACHEOSTOMY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BIVONA; TRACHEOSTOMY
Model Number
FT20GN60NSA036N
Medical Device Problem Code
Gas/Air Leak (2946)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
07/19/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Information received a smiths medial bivona cuff was leaking.There was 1.8 ml of water instead of the required 3.4ml.
New Search
Submit an Adverse Event Report
Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY
MDR Report Key
12342757
Report Number
3012307300-2021-08610
Device Sequence Number
17077761
Product Code
BTO
UDI-Device Identifier
15019517235029
UDI-Public
15019517235029
Combination Product (Y/N)
N
Initial Reporter Country
UK
PMA/510(K) Number
K923878
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
foreign,user facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
08/19/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
FT20GN60NSA036N
Device Catalogue Number
FT20GN60NSA036N
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/21/2021
Initial Report FDA Received Date
08/19/2021
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1